# SDR ASAA2018032524043

- Difficulty date: March 25, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 21,351 hours, 6,925 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Condition: Out Of Position
- Location: Window Heat
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD LEFT WINDOW HEAT OVERHEAT.  ACFT GROUNDED.  FOUND SENSOR FAULT ON THE LT FWD WINDOW HEAT CONTROL UNIT.  ACCOMPLISHED FIM 30-41 TASK 812.  REPOSITIONED THE SENSOR SWITCH TO THE SECONDARY POSITION.  SENSOR FAULT EXTINGUISHED, OVERHEAT LIGHT EXTINGUISHED. OK FOR SERVICE.
